Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have rashes. Taking nutrition garcinia vambogia medicine. Is it allergy?

hi my name is erick and I have been on the pale diet for about a week, a few days ago i started getting this one red rash on my right side. Now i have three total, they look like bug bites two on my side and one in my inner thigh. I've also been taking Dynamic Nutrition Garcinia Cambogia, 500 mg, 90 Veggie Capsules. I wonder if its an allergic reaction, so I have stopped taking them.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  6102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Based from the information provided it seems like you are taking " Garcinia cambogia" which is a plant extract.

The answer to your question is "YES" it is an ALLERGIC REACTION which seems like the bug bites.
Other allergic reaction signs includes itching, skin rash, hives, mouth or throat tingling, chest tightness, wheezing, difficulty breathing, and swelling of the hands, face or throat. An allergic reaction to Garcinia cambogia should be considered a medical emergency.

1) PLEASE STOP taking PILLS immediately.
2) In case of difficulty in breathing / swelling in throat CALL for emergency help with out further a do.

Hope this information came in before any mishap.

Answered: Thu, 18 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor